Advertisement

Mathematical Notes

, Volume 100, Issue 1–2, pp 309–312 | Cite as

Hardy–Littlewood–Paley-type inequalities on compact Lie groups

  • R. Kh. AkylzhanovEmail author
  • E. D. Nursultanov
  • M. V. Ruzhansky
Short Communications

Keywords

Hardy–Littlewood inequality Hausdorff–Young–Paley inequality Lie groups homogeneous manifolds Fourier multipliers pseudo-differential operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. H. Hardy and J. E. Littlewood, Math. Ann. 97 (1), 159 (1927).MathSciNetCrossRefGoogle Scholar
  2. 2.
    M. Ruzhansky and V. Turunen, Pseudo-Differential Operators and Symmetries: Background Analysis and Advanced Topics, in Pseudo-Differential Oper. Theory Appl. (Birkhäuser Verlag, Basel, 2010), Vol. 2.Google Scholar
  3. 3.
    M. Ruzhansky and V. Turunen, Int. Math. Res. Not. IMRN 11, 2439 (2013).MathSciNetGoogle Scholar
  4. 4.
    M. V. Ruzhansky and J. Wirth, Funktsional. Anal. Prilozhen. 47 (1), 87 (2013) [Functional Anal. Appl. 47 (1), 72 (2013)].MathSciNetCrossRefGoogle Scholar
  5. 5.
    M. Ruzhansky and J. Wirth, Math. Z. 280 (3), 621 (2015).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  • R. Kh. Akylzhanov
    • 1
    Email author
  • E. D. Nursultanov
    • 2
    • 3
  • M. V. Ruzhansky
    • 1
  1. 1.Imperial College LondonLondonUK
  2. 2.Kazakhstan Branch of Moscow State UniversityAstanaKazakhstan
  3. 3.Gumilev Eurasian National UniversityAstanaKazakhstan

Personalised recommendations